The Rogers-Ramanujan continued fraction

Bruce C. Berndt, Heng Huat Chan, Sen Shan Huang, Soon Yi Kang, Jaebum Sohn, Seung Hwan Son

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

A survey of many theorems on the Rogers-Ramanujan continued fraction is provided. Emphasis is given to results from Ramanujan's lost notebook that have only recently been proved.

Original languageEnglish
Pages (from-to)9-24
Number of pages16
JournalJournal of Computational and Applied Mathematics
Volume105
Issue number1-2
DOIs
Publication statusPublished - 1999 May 31

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Rogers-Ramanujan continued fraction'. Together they form a unique fingerprint.

  • Cite this